Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Recommended Posts

"BPC-157 is a synthetic peptide that is being investigated for its regenerative effects. It shows high efficacy for rats suffering toxic or surgical trauma, but there is currently no evidence that it provides benefits for people."

I stumbled upon this peptide after browsing some websites and then I found reddit posts of users claiming that they cured their anhedonia. This substance does not mask symptoms like traditional drugs, but really has some sort of a healing mechanism that rapidly undoes damage from the dopamine system, with almost no side effects reported. This got my interest and I decided to try it out. Here are the results:

Dosage

250mcg in the morning and 250mcg in the evening, administered with subcutaneous injections. So far I have used a total of 10mg in around 10 days, and I'm planning to do extra cycles in the future.

While injections offer the best bioavailability, it is reported that this substance is stable when taken oral. I cannot confirm this and I'd recommend to inject the substance, or use it sublingually (under the tongue). Subcutaneous injections are almost painless and you'll get used to it quickly.

Benefits

I'm experiencing permanent benefits from this trial. In general I feel much calmer with myself and my mind is so much clearer. My sense of time has changed back to normal. It feels like the world around me is moving normal again and I can get more done. I'm even boring myself when I'm free. Before this trial I would be able to do a lot less in an hour and it felt like the time shifted faster, and it felt I couldn't get a hold of the world moving around me.

  • Cognitive functioning has improved a little, I mostly feel benefits from taking fish oil and I believe this substance has contributed to it
  • Depersonalisation and derealisation has definitely improved. Most of the time, it doesn't even bother me and I feel more attached to myself
  • My anhedonia has decreased, I didn't experience a huge improvement but it's still much better
  • I feel generally less anxious - I haven't worried about my condition since

My visuals have not changed in any way, but the substance helped me to handle them easier and they don't feel like a big annoyance anymore.

Side effects

I did not experience any side effects, which is good. There is some research suggesting that it increases tolerance to amphetamine, but it hasn't been tested on humans. 

I definitely recommend anyone with HPPD to try this substance. It might help you a lot with depersonalization and derealisation, as it did with mine.

Edited by thelostreceptor

Share this post


Link to post
Share on other sites
2 hours ago, thelostreceptor said:

couldn't

Well shit, I’m happy for you but I recently tried it myself based on suggestions from this forum and it has seemed to dramatically worsen my dp and vision. This does not make much sense as it’s supposed to downregulate the 5HT2A (I got a major spike from an SSRI in August). 

I only took a small dose 20 mcg and here I am. My only guess is it’s the raise in dopamine that made me worse. Sinemet made me feel funny, gave me bad coordination-Modafinil furthered my ssri spike back in March (another dopamine raising drug and stimulant)

I may be a unique case-perhaps I have too much dopamine. I’m happy for you but I almost at the end of my rope to be honest. Not looking to discourage others from trying it but what happened to me ?

Share this post


Link to post
Share on other sites
On 6/11/2018 at 10:12 PM, justhere said:

Well shit, I’m happy for you but I recently tried it myself based on suggestions from this forum and it has seemed to dramatically worsen my dp and vision. This does not make much sense as it’s supposed to downregulate the 5HT2A (I got a major spike from an SSRI in August). 

I only took a small dose 20 mcg and here I am. My only guess is it’s the raise in dopamine that made me worse. Sinemet made me feel funny, gave me bad coordination-Modafinil furthered my ssri spike back in March (another dopamine raising drug and stimulant)

I may be a unique case-perhaps I have too much dopamine. I’m happy for you but I almost at the end of my rope to be honest. Not looking to discourage others from trying it but what happened to me ?

That doesn't sound too good.. you're the first case I know where it worked the wrong way and made things worse. I hope it subsided a little again. How are you doing now?

Share this post


Link to post
Share on other sites

Pretty horrible to be honest. The worse disassociation I’ve ever had. I cannot even conceptually understand the world and my cognition is shot. I don’t understand.....

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Similar Content

    • By MrCipher
      Im wondering on your experience with oxycodone and hppd specifically your visuals.
    • By MrCipher
      Im wondering on your experience with oxycodone and hppd specifically your visuals.
    • By Fewds
      Hello everyone
      Last year in December, I had a really bad trip with two of my close friends. One of my friends geeked out and had ego death, but we were all tripping so hard we didn’t realize so we all thought he was being super weird. So me and my other friend left him to be because he wanted us to leave him so he can be alone and try to ground himself. After my friend and I dipped, we smoked a joint and rolled up a full gram of wax in it while I was coming down from the trip. I feel like this is what triggered some of my HPPD (if I even have it) Since then, Ive had somewhat foggy, grainy vision, mild tracers, and sometimes Id see halos around people when thered be a bright light behind them (for example during my HS graduation my principal was speaking and there were like 5 bright lights behind her and infront, causing a halo like effect around her). Besides my visual symptoms, I suddenly started having problems looking people in the eye which has significantly decreased ever since I stopped smoking weed 60 days ago. I feel like weed was making some stuff worse so I quit cold turkey aftwr 2 years of daily smoking. I dont know if Id have depersonalization but sometimes I just have nothing to say to people when they talk to me like Im just so much in my head that I dont care and tune out of what they say, though this has significantly decreased ever since I quit smoking weed. I still have some visual effecta though, and i dont know if thats hppd or not or just aftwr wffects from smoking a gram of wax and weed while coming down from an acid trip. Can someone please tell me if this is HPPD or not? Thanks for all your guys’ help. 
    • By MrCipher
      Hello i was recently prescribed soma (carisoprodol) for my back pain, i was wondering how it affected your visuals as i'm contemplating on taking it. A little background is that my hppd is super mild, i've  only had it for around a month, i barely get after images and i get slight tracers which are not noticeable too much during the day but get slightly worse at night when bright objects move past my field of view eg. a phone screen. Also i can take benzodiazepines like diazepam and gabaergics like gabapentin without a change in any visuals. thank you for reading and i'm looking forward to your responses(please don't be negative). :)
    • By MrCipher
      Hello i was recently prescribed soma (carisoprodol) for my back pain, i was wondering how it affected your visuals as i'm contemplating on taking it. A little background is that my hppd is super mild, i've  only had it for around a month, i barely get after images and i get slight tracers which are not noticeable too much during the day but get slightly worse at night when bright objects move past my field of view eg. a phone screen. Also i can take benzodiazepines like diazepam and gabaergics like gabapentin without a change in any visuals. thank you for reading and i'm looking forward to your responses(please don't be negative). :)
×

Important Information

By using this site, you agree to our Terms of Use.